# SDR VNAA202110131111

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 253,777 hours, 18,779 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 813-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT THE GREENVILLE-SPARTANBURG INTERNATIONAL AIRPORT (GSP) FACILITIES IN GREER, SC, THE MAINTENANCE TEAM FOUND MULTIPLE AREAS OF CORROSION DAMAGE AS FOLLOWS: / CORROSION DAMAGE FOUND IN THREE (3) AREAS (Ï¿½AÏ¿½, Ï¿½BÏ¿½, AND Ï¿½CÏ¿½) ON THE KEEL BEAM BETWEEN FS813 Ï¿½  S870. / ASSISTED PSA WITH PERMANENT REPAIR OF BLENDED CORROSION DAMAGE WITH REFERENCE TO MHIRJ REO 670-53-41-539. ACCESSED AREA. REMOVED PRIMER FROM TEMP REPAIR AND ASSISTED NEXTANT AEROSPACE WITH NDT TESTING. NO FURTHER DAMAGE NOTED. PERFORMED ROTO PEENING PER CRJ 900 SRM 51-24-11. PREPPED AND PRIMED AFFECTED AREAS. REMOVED AND REPLACED APPROXIMATELY 30 MS90354U06-XX AND MS90354U05-XX FASTENERS IAW SRM 51-42-00. RESTORED FINISH OF AREA AND APPLIED CORROSION INHIBITOR AS REQUIRED. WORK PERFORMED IAW CRJ900 SRM 51-42-00, 51-12-06, 51-24-00 AND 51-21-16 WITH REFERENCE TO MHIRJ REO 670-53-41-539.FORM 337 SUBMITTED."
